MAUDE Adverse Event Report: SYNTHES GMBH 12MM/130 DEG TI CANN TFNA 320MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 12MM/130 DEG TI CANN TFNA 320MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.253S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2024, the patient underwent an osteosynthesis for a left femoral subtrochanteric fracture.During end cap insertion, the end cap could not be inserted fully, and the surgeon had difficulty with insertion.The surgeon changed the direction of the screwdriver and attempted to insert the end cap, but was unable to.The surgeon lowered the locking mechanism using a flexible screwdriver, and with a torque screwdriver, but the end cap could still not be inserted fully.The surgeon decided to end the surgery with the end cap as is.The procedure was completed successfully with no surgical delay.There was no adverse patient impact.No further information is available.This report is for a 12mm/130 deg ti cann tfna 320mm/left-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 320MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18952699
Report Number8030965-2024-03943
Device Sequence Number12533865
Product Code HSB
UDI-Device Identifier10886982097330
UDI-Public(01)10886982097330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.253S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA END CAP EXTENS. 0 TAN
Patient SexUnknown